Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 11, Pages 671-684
http://dx.doi.org/10.1155/S1085337503212045

Asymptotic formulas and critical exponents for two-parameter nonlinear eigenvalue problems

The Division of Mathematical and Information Sciences, Faculty of Integrated Arts and Sciences, Hiroshima University, Higashi-Hiroshima 739-8521, Japan

Received 17 January 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tetsutaro Shibata, “Asymptotic formulas and critical exponents for two-parameter nonlinear eigenvalue problems,” Abstract and Applied Analysis, vol. 2003, no. 11, pp. 671-684, 2003. https://doi.org/10.1155/S1085337503212045.